# SDR CALA2013091091188

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 51,837 hours, 20,808 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Part serial: 251
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AEVC BLOWER FAULT IN FLIGHT, CREW WENT TO OVERRIDE, FAULTED AGAIN ON GROUND.  REPLACED BLOWER FAN IAW MM 21-26-51-000-001-A & TEMP SENSOR IAW MM.
